# SDR 97ZZZX501

- Difficulty date: December 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N230R
- Make and model: Lear 35A
- Aircraft serial: 130
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 501120401
- Condition: Defective
- Location: Cockpit Vg
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

A VERTICAL GYRO WAS INSTALLED IN AIRCRAFT IN LATE AUGUST.  THIS UNIT FAILED IN LATE OCT AND SHOWED SIGNS OF BEING HOT INTERNALLY (CANNON PLUG RING HAD BLUED).  THIS UNIT HAD BEEN OVERHAULED IN JUNE '96.  WAS SENT A REPLACEMENT (OVERHAULED) GYRO.
